# SDR YENA20091014139

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 20,468 hours, 7,174 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 6233
- Condition: Seized
- Location: E/E Bay
- Part time: 20,475 hours, 7,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 834 STI-JFK, VENT BLOWER FAN FAULT IN FLT A LOUD SQUEALING SOUND FOR APPROX 10 MINUTES.  SQUEAL ABRUPTLY ENDED FOLLOWED BY A BURNT ELECTRICAL SMELL FOLLOWED BY ECAM.  SMELL CONFIRMED TO BE FAN (20HQ)TO BE SEIZED.  REMOVED AND REPLACED AVIONICS FAN AND NO FURTHER ISSUES WITH SQUEAL OR SMELL.
